Please use this identifier to cite or link to this item:
Title: Ergodic theory in statistical mechanics
Authors: Lebowitz, Joel L.
Landford, III, Oscar E.
Penrose, Oliver
Aizenman, Michael
Keywords: Physics.
Issue Date: 1975
Publisher: ProQuest Dissertations & Theses
Citation: Aizenman, M. (1975). Ergodic theory in statistical mechanics (Publication No. 302804223) [Doctoral dissertation, Yeshiva University].==Source: Dissertation Abstracts International, Volume: 36-03, Section: B, page: 1266.
Description: Doctoral dissertation, PhD / Open Access
ISBN: 9798641554242
Appears in Collections:Belfer Graduate School of Science Dissertations 1962 - 1978

Files in This Item:
File Description SizeFormat 
MAizenman_1975 OA.pdf13.63 MBAdobe PDFThumbnail

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.